# SDR ASAA2014041807510

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 4,349 hours, 1,366 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, RECEIVED FMC DISAGREE MESSAGES ON BOTH NAV DISPLAYS.  ACFT GROUNDED. STOPPED ACFT RAN QRH CHECKLIST. CHECKLIST IN QRH RESET SYS, HAD TO REBUILD EVERYTHING.  CONTINUED FLIGHT.
